MathSciNet Relay Station
MathSciNet bibliographic data
MR2793114 (2012d:60136) 60G50 (60F17 60J45)
Uchiyama, Kôhei One dimensional lattice random walks with absorption at a point/on a half line. J. Math. Soc. Japan 63 (2011), no. 2, 675–713.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement